# SDR 9JLA201271904219

- Difficulty date: June 20, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 4,640 hours, 3,706 cycles
- Engine: Pwa JT15D5
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341041
- Part serial: 918
- Condition: Defective
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AIR CONDITIONING WAS INOPERATIVE.  TROUBLESHOOTING IDENTIFIED THE AIR CON COMPRESSOR MOTOR AS DEFECTIVE.  A MODIFIED MOTOR WAS INSTALLED, FUNCTIONAL CHECKED SATISFACTORY.
